Tylenol - Cold + Head Acetaminophen - 24 Caplets

Save $3.70

Price:
$7.99 $11.69

Description

Help clear head and congestion and relieve other cold and flu symptoms with Tylenol Cold Head Congestion Severe Caplets. These caplets provide temporary relief of tough cold symptoms including minor aches and pains, headaches, sore throat, nasal congestion, and sinus congestion and pressure while also helping to loosen phlegm and temporarily reduce fever. Each caplet contains 325 mg of acetaminophen to relieve pain and reduce fever; 200 mg of guaifenesin, an expectorant to make coughs more productive; and 5 mg of nasal decongestant phenylephrine HCl to help reduce congestion. Tylenol Cold Head Congestion Severe Caplets do not contain dextromethorphan HBr. From the #1 doctor-recommended pain relief brand, this severe cold and flu medicine is suitable for adults and children 12 years and older for effective multi-symptom relief.
24-ct. of Tylenol Cold Head Congestion Severe Caplets for effective multi-symptom relief
Temporarily relieves headache, minor aches and pains, sore throat and nasal and sinus congestion
Also temporarily reduces fever and helps to loosen phlegm to make coughs more productive
Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains
Each caplet contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion
Each caplet contains 200 mg of the expectorant guaifenesin to help loosen phlegm (mucus)
From the #1 doctor-recommended pain relief brand, it is suitable for people 12 years and older
Tylenol Cold Head Congestion Severe Caplets do not contain dextromethorphan HBr
Indications:
Health Concern: Cold

Payment & Security

Amazon American Express Apple Pay Diners Club Discover Elo Google Pay JCB Mastercard PayPal Venmo Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed